IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lifting of topological entropy


Author: Harvey B. Keynes
Journal: Proc. Amer. Math. Soc. 24 (1970), 440-445
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0274710-4
MathSciNet review: 0274710
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0274710-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society